# SDR AUS20021317

- Difficulty date: November 8, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Drive Shaft
- Part number: 5243212161
- Condition: Sheared
- Location: Nr 2 Generator
- Part time: 88 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 GENERATOR DRIVE SHAFT FRACTURED AT SHEAR POINT.
